# SDR IPXA1664515

- Difficulty date: January 18, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586937
- Condition: Punctured
- Location: Bs 1351-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  FLOOR PANEL FOUND 7EA PUNCTURES TOGETHER WITH DENT RUNNING THROUGH AT STA 1351 TO STA 1480, LBL 11 TO RBL 11.  FLOOR PANEL FABRICATE IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-01.
